×

Moduln und Radikale von nichtassoziativen Ringen. (German) Zbl 0356.17003


MSC:

17A99 General nonassociative rings
16Nxx Radicals and radical properties of associative rings
17D05 Alternative rings
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andrunakievic, V.A.: Primmoduln und das Radikal von Baer. Sib. Mat. J.II, 801-806 (1961) · Zbl 0102.27502
[2] Andrunakievic, V.A., Rjabuhin, J.M.: Spezielle Moduln und spezielle Radikale. Dokl. Akad. N. SSSR147, 1274-1277 (1962)
[3] Andrunakievic, V.A., Rjabuhin, J.M.: Moduln und Radikale. Dokl. Akad. N. SSSR156, 991-994 (1964)
[4] Behrens, E.A.: Nichtassoziative Ringe. Math. Ann.127, 441-452 (1954) · Zbl 0059.02802
[5] Behrens, E.A.: Zur additiven Idealtheorie in nichtassoziativen Ringen. Math. Z.64, 169-182 (1956) · Zbl 0075.24801
[6] Brown, B.: An extension of the Jacobson radical. Proc. Am. Math. Soc.2, 114-117 (1951) · Zbl 0042.26202
[7] Foster, D.M.: Radicals and bimodules. Proc. Am. Math. Soc.38, 47-53 (1973) · Zbl 0231.16003
[8] Jacobson, N.: Structure of alternative and Jordan Bimodules. Osaka Math. J.6, 1-71 (1954) · Zbl 0059.02902
[9] Kleinfeld, E.: Primitive alternative rings and semi-simplicity. Amer. J. Math.77, 725-730 (1955) · Zbl 0066.02302
[10] McCrimmon, K.: A Characterization of the Jacobson-Smiley Radical. J. Alg.18, 565-573 (1971) · Zbl 0241.17010
[11] Osborn, J.M.: Representations and radicals of Jordan algebras. Scripta Math.29, 297-329 (1973) · Zbl 0264.17006
[12] Skornjakov, L.A.: Über Radikale von ?-Ringen (russisch). Ausgewählte Fragen der Algebra und Logik. Novosibirsk 1973
[13] Slater, M.: Prime alternative rings. I, II. J. Alg.15, 229-251 (1970) · Zbl 0193.34304
[14] Smiley, M.F.: The radical of an alternative ring. Ann. Math.49, 702-709 (1948) · Zbl 0031.34501
[15] Smiley, M.F.: Application of a radical of Brown and McCoy to non-associative rings. Amer. J. Math.72, 93-100 (1950) · Zbl 0035.01802
[16] Thedy, A.: On rings with completely alternative commutators. Amer. J. Math.93, 42-51 (1971) · Zbl 0223.17009
[17] Thedy, A.: On rings with commutators in the nuclei. Math. Z.119, 213-218 (1971) · Zbl 0205.33302
[18] Wisbauer, R.: Radikale von separablen Algebren über Ringen. Math. Z.139, 9-13 (1974) · Zbl 0283.16006
[19] Zhevlakov, K.A.: On radicals and von Neumann ideals. Algebra and Logic8, 244-252 (1969) · Zbl 0217.34603
[20] Zhevlakov, K.A.: Quasi-regular ideals in finitely generated alternative rings. Algebra and Logic11, 81-93 (1972) · Zbl 0267.17018
[21] Zhevlakov, K.A.: Radical and representations of alternative rings. Algebra and Logic11, 94-100 (1972) · Zbl 0267.17019
[22] Slinko, A.M., Shestakov, I.P.: Right representations of algebras. Algebra and Logic11, 544-588 (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.